# SDR AALA20110913TUL03

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,435 hours, 16,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT STATION 210, LONGERON 15 LEFT.  REMOVED CRACKED WEB AT STATION 210, LONGERON 15 LEFT.  FABRICATED REPAIR DOUBLER, ALODINED AND PRIME PAINTED AND INSTALLED DOUBLER PER AARD 53-10-00-11.
